# SDR CA150807008

- Difficulty date: August 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 43,782 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510004405
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT, A STRONG ELECTRICAL BURNING ODOR DETECTED IN FWD GALLEY.  GREY AND THIN SMOKE FOUND COMING FROM BREWER BELOW STOWAGE.  BREWER POWER TURNED OFF AND CIRCUIT BREAKERS PULLED,  SMOKE DISSIPATED VERY QUICKLY.  BREWER REMOVED AND SENT FOR REPAIR. ADDITIONAL INFORMATION WILL BE PROVIDED WHEN THE TEAR DOWN SHOP REPORT WILL BE RECEIVED.
